MathSciNet Relay Station
MathSciNet bibliographic data
MR2146235 11F66 (11F11)
Manickam, M.; Ramakrishnan, B. An estimate for a certain average of the special values of character twists of modular $L$-functions. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2515–2517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement